# SDR 2006UALA02027

- Difficulty date: October 18, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 58,321 hours, 9,542 cycles
- Engine: Pwa PW4060
- System (JASC): 2300 · Communications System
- Part: Switch
- Condition: Shorted
- Location: Pcu
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FOUND SEAT 8C PCU SHORTING AND CAUSING SMOKE, FUMES IN CABIN.  FOUND FAULTY SWITCH. EVIDENCE OF FLUID SPILL. REPLACED THE BACK-CYCLER SWITCH.
